# SDR JJBA20210627037

- Difficulty date: June 27, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 43,363 hours, 33,799 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANGING GEAR AIR/GROUND FAIL IN FLIGHT. REMOVED AND REPLACED LH HARNESS W509 ASSY AND LH FORWARD PROXIMITY SWITCH. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
